# SDR DALA202002181222

- Difficulty date: February 6, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 85,664 hours, 10,124 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7004, L/P 1479043) DURING MONITOR INSPECTION FOR LOG 7152450 FOUND T/R DAMAGE AT APPROX. 10 O'CLOCK POSITION ON #1 ENGINE CRACK IS APPROX. 15 1/2" LONG RUNNING FWD FROM TRAILING EDGE. CORRECTIVE ACTION: STARTED CURE CYCLE FOR PERMANENT REPAIR IAW BOEING 777-200 SRM 54-32-01-2R AND 51-70-05-2R PROCEDURE 12.
